Aa
A
A
A
Close
Pregnancy Community
72.3k Members
Avatar universal

On Pill but having pregnancy symptoms...

Okay, I have been on birth control for about a year now.  I switched to implanon and was only on it for a few months due to consistent bleeding.  I switched back to the pill a month and a half ago.  I have been having unprotected sex with my boyfriend because I thought since I started the pill immediately after having my implanon removed I was protected.  I had my "period" last month (It was pretty light) but on the pill my period has always been pretty light.  This month I started bleeding brownish/pink blood (Thought it was just another light period)  but then about a week after my period stopped I started spotting again.  3 days ago I started cramping a lot and having extremely watery and excessive discharge and today I started spotting again.... I hope I am just being paranoid about being pregnant because I have been very punctual with my pill so I WOULDN'T get pregnant.  Thoughts?

Thanks!
2 Responses
1955408 tn?1328062054
It's hard to say. It is possible to get pregnant on the pill. It's also possible to have breakthrough bleeding (bleeding in between periods) while on the pill. The only way to know for sure is take a pregnancy test.
2099482 tn?1342160587
I got pregnant on the pill. It is possible.
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.